# SDR ASOA2015080413447

- Difficulty date: August 4, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 25,337 hours, 24,618 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR IS DIFFICULT TO OPEN FROM THE OUTSIDE.  PERFORMED OPS CHECK OF SERVICE DOOR IAW AMM 52-41-00, NO FURTHER DEFECTS NOTED.
